| Catalog Number |
180704-1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mck femoral-rm-ll-sz 3; cat# 180513; lot# 26240615-01.Mck tibial baseplate-rm/ll-sz 4; cat# 180614; lot# 26480815-01.Mako ukr x3 onlay insert size 3 - 8 mm; cat# 180733-1-e; lot# unknown.Tritanium patella-asymmetric; cat# 5552-l-299; lot# wjx31.Mck tibial baseplate-lm/rl-sz 3; cat# 180603; lot# 26031023-01.Mck femoral-lm-rl-sz 3; cat# 180503; lot# cpb4-1.Mck patellofemoral-r-sz 3; cat# 180413; lot# a6lm-1.Simplex hv us 1 pack; cat# 6194-1-001; lot# 333ab922ie.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
I&d on a right knee that had an mck uni on both the medial and lateral sides.This was due to suspected infection.
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a mako insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.There has been no other similar events for the sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description